# SDR UALA2011011200180

- Difficulty date: January 12, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,079 hours, 22,291 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58781
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT 14ABC DAMAGED.  EMERGENCY LIGHTS ARE INOP FROM ROW 9 TO ROW 14.  EMERGENCY LIGHT PULLED UP AND CUT IN HALF AY ROW 14.  REPLACED CABLE ASSY AND 2 EACH LAMPS AND FLOOR TRACK TOP HOUSING AND OP CHECKS GOOD.
